# SDR CALA2025060505301

- Difficulty date: June 3, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N39297
- Make and model: Boeing 737824
- Aircraft serial: 34003
- Aircraft time: 56,532 hours, 20,854 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 6225135202
- Part serial: 1XKFJ
- Condition: Faulted
- Location: Wx Radar
- Part time: 56,518 hours, 20,850 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WXR FAIL ON AND OFF IN CRUISE REMOVED AND REPLACED WEATHER RADAR DRIVE UNIT, REF AMM 34-43-11. OPS CK GOOD. PARTS USED:  99-3443-9-0004,QTY :1 ROTABLE PARTS CHG:TT # 1416104 SN OFF 8022 PN OFF 99-3443-9-0004   UNIT, DRIVE PED  OFF 99-3443-9-0004 8022 ON 99-3443-9-0004 5027
